Communications in Mathematical Physics

On the point spectrum of the Schrödinger operators of multiparticle systems

I. M. Sigal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 48, Number 2 (1976), 155-164.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899852

Mathematical Reviews number (MathSciNet)
MR0425389

Zentralblatt MATH identifier
0349.35062

Subjects
Primary: 35P99: None of the above, but in this section
Secondary: 81.47

Citation

Sigal, I. M. On the point spectrum of the Schrödinger operators of multiparticle systems. Comm. Math. Phys. 48 (1976), no. 2, 155--164. https://projecteuclid.org/euclid.cmp/1103899852


Export citation